Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the combinatorial properties of Blackwell spaces


Author: Jakub Jasiński
Journal: Proc. Amer. Math. Soc. 93 (1985), 657-660
MSC: Primary 28A05; Secondary 03E50, 04A15
MathSciNet review: 776198
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Under $ {\text{MA + }}\neg {\text{CH}}$ (Martin's Axiom and negation of the Continuum Hypothesis) we prove that the intersection of a Blackwell space with the analytic set and the Cartesian product of a Blackwell space and a Borel set do not need to be Blackwell spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A05, 03E50, 04A15

Retrieve articles in all journals with MSC: 28A05, 03E50, 04A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0776198-4
PII: S 0002-9939(1985)0776198-4
Keywords: Blackwell spaces, Borel sets, analytic sets
Article copyright: © Copyright 1985 American Mathematical Society